MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.A medtronic representative went to the site to test the equipment.The representative was unable to replicate the reported issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.
 
Event or Problem Description
A site representative reported that, while in a functional endoscopic sinus surgery (fess), the monitor was intermittently losing display.The surgeon opted to complete the procedure without the use of the navigation system.No additional information was provided.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.

Brand Name
STEALTHSTATION S7 AXIEM SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6544470
Report Number1723170-2017-01942
Device Sequence Number616078
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberS7
Device Catalogue Number9734894
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2017
Initial Report FDA Received Date05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1